Patient :I was on depo for over a year. I came off in March. I immediately started back with periods as normal. My lmp was 4-18-15. I'm now almost 12 days late. I've taken both urine and serum tests, all negative. The last being negative last friday. However, I just feel something is not right. I've had a daily headache, more frequent bathroom breaks, emotional outbursts, small amount of cramps, smell issues, and my lower stomach just feels tender. I'm a nurse and I feel like I'm driving my doctors nuts. Am I crazy...or could those be false negatives? I've had 3 kids. So I know pregnant. And I just feel very off.
Thanks for the query.
I understand your concern.
Though you got withdrawal bleeding after stopping depo, sometimes it may take some time for regularization of next cycles.
As abdominal cramps, emotional changes etc can be seen in premenstrual phase also, better to wait for one more week and possibly you may get periods by that time.
If you do not get periods even after one week, please go for ultrasound once, which will help in finding out the possibility of pregnancy and in the absence of pregnancy it can make out the possible cause of delayed periods. Then according to that further management can be planned.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.